CSpace
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION
Zhang, Zhitao; Luo, Haijun
2018
Source PublicationCOMMUNICATIONS ON PURE AND APPLIED ANALYSIS
Volume17Issue:3Pages:787
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33776
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang, Zhitao,Luo, Haijun. SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION[J]. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,2018,17(3):787.
APA Zhang, Zhitao,&Luo, Haijun.(2018).SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION.COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,17(3),787.
MLA Zhang, Zhitao,et al."SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION".COMMUNICATIONS ON PURE AND APPLIED ANALYSIS 17.3(2018):787.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Zhitao]'s Articles
[Luo, Haijun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Zhitao]'s Articles
[Luo, Haijun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Zhitao]'s Articles
[Luo, Haijun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.